Über Symmetrisierung konvexer Gebilde

K. Zindler

Mathematische Zeitschrift (1926)

  • Volume: 25, page 602-607
  • ISSN: 0025-5874; 1432-1823

How to cite


Zindler, K.. "Über Symmetrisierung konvexer Gebilde." Mathematische Zeitschrift 25 (1926): 602-607. <http://eudml.org/doc/167898>.

author = {Zindler, K.},
journal = {Mathematische Zeitschrift},
pages = {602-607},
title = {Über Symmetrisierung konvexer Gebilde},
url = {http://eudml.org/doc/167898},
volume = {25},
year = {1926},

AU - Zindler, K.
TI - Über Symmetrisierung konvexer Gebilde
JO - Mathematische Zeitschrift
PY - 1926
VL - 25
SP - 602
EP - 607
UR - http://eudml.org/doc/167898
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.